# SDR IPXA2017021313954

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 90,291 hours, 15,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B2334536
- Condition: Damaged
- Location: Bs 1980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HOLE WAS FOUND IN THE FLOOR BOARD AT BS 1980 MCD.  FABRICATED A NEW FLOOR PANEL IAW EO B747-5320-42648-A.
